# SDR YENA201708260704

- Difficulty date: August 26, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 31,755 hours, 19,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1479, DCA-FLL. FOUND AFT ESCAPE DOOR SLIDE BUSTLE BRACKET DAMAGED(AFT). REMOVE SLIDE FOR REPAIR, REPLACED SHOCK MOUNT ON SLIDE AND REINSTALLED SLIDE ASSY IAW 25-65-01. ALL CHECKS NORMAL.
